Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What do headaches, depression and negitivity indicate ?

I think alot negative due to which i go in depression state. i have some mental illness. i get headaches very often, usually on upper part of the head. I have listen a lot of metal songs due to which i did headbanging. Now i can t move my head a little fast. it gives me headache and my it s like i get hypnotize. I am usually high although i don t take drugs and all. I have some problem in my brain that i can t tell much. i have restricted myself to think. if i think a little more, i get headaches and my mind just gets hypnotized kindoff.
Asked On : Sat, 2 Jul 2011
Answers:  3 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You are suffering from tension headaches. Feeling high without any medicines needs to be evaluated with the help of your psychiatrist . Till then try to relax your mind, do deep breathing exercises and yoga.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 2 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello ;
welcome to HealthcareMagic
You seem to be suffering from depression and that is probably your cause of headache.Restricting yourself and keeping away from friends and family will increase or compound your problem.I would suggest you to visit a Psychiatrist for counselling.He will share your problems and advise you how to deal with it and if he feels a need may be he may prescribe you some medicine to recover from depression.Please consult him.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Physical symptoms (like headaches) are very common presentations of depression or anxiety disorders. You have not mentioned about other aspects like sleep and appetite. A detailed evaluation by a psychiatrist is necessary, who can then decide whether you need medication, non-pharmacological therapy or both.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor